MathSciNet Relay Station
MathSciNet bibliographic data
MR963792 (90a:55024) 55R05 (55R55 55R65)
Dyer, Eldon; Eilenberg, Samuel Globalizing fibrations by schedules. Fund. Math. 130 (1988), no. 2, 125–136.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement